Table of Content

Open Access iconOpen Access

ARTICLE

crossmark

A Novel Analytical Technique of the Fractional Bagley-Torvik Equations for Motion of a Rigid Plate in Newtonian Fluids

Mahmoud H. Taha1, Mohamed A. Ramadan2,*, Dumitru Baleanu3,4,5, Galal M. Moatimid1

1 Department of Mathematics, Faculty of Education, Ain Shams University, Cairo, Egypt
2 Department of Mathematics & Computer Science, Faculty of Science, Menoufia University, Shebin El-Kom, Egypt
3 Department of Mathematics, Cankaya University, Ankara, 06530, Turkey
4 Institute of Atomic Physics, Magurele-Bucharest, 077125, Romania
5 Department of Medical Research, China Medical University Hospital, China Medical University, Taichung, Taiwan

* Corresponding Authors: Mohamed A. Ramadan. Email: email; email

Computer Modeling in Engineering & Sciences 2020, 124(3), 969-983. https://doi.org/10.32604/cmes.2020.010942

Abstract

The current paper is concerned with a modified Homotopy perturbation technique. This modification allows achieving an exact solution of an initial value problem of the fractional differential equation. The approach is powerful, effective, and promising in analyzing some classes of fractional differential equations for heat conduction problems and other dynamical systems. To crystallize the new approach, some illustrated examples are introduced.

Keywords


Cite This Article

APA Style
Taha, M.H., Ramadan, M.A., Baleanu, D., Moatimid, G.M. (2020). A novel analytical technique of the fractional bagley-torvik equations for motion of a rigid plate in newtonian fluids. Computer Modeling in Engineering & Sciences, 124(3), 969-983. https://doi.org/10.32604/cmes.2020.010942
Vancouver Style
Taha MH, Ramadan MA, Baleanu D, Moatimid GM. A novel analytical technique of the fractional bagley-torvik equations for motion of a rigid plate in newtonian fluids. Comput Model Eng Sci. 2020;124(3):969-983 https://doi.org/10.32604/cmes.2020.010942
IEEE Style
M.H. Taha, M.A. Ramadan, D. Baleanu, and G.M. Moatimid "A Novel Analytical Technique of the Fractional Bagley-Torvik Equations for Motion of a Rigid Plate in Newtonian Fluids," Comput. Model. Eng. Sci., vol. 124, no. 3, pp. 969-983. 2020. https://doi.org/10.32604/cmes.2020.010942



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 2682

    View

  • 2290

    Download

  • 0

    Like

Share Link